# SDR REXA2020121500834

- Difficulty date: December 10, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 30,007 hours, 20,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 71935
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 23,472 hours, 18,499 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR FACE OF CEILING EMERGENCY EXIT LT AND ROW 13 LOWER EMERGENCY EXIT LIGHTS NOT ILLUMINATED DURING TEST.  REMOVED AND REPLACED BATTERY ASSEMBLY PS 37.  P/N OFF: AD-2013-1A SN: 71935; P/N ON: 2013-1ASMI SN: 10096.  OPERATIONS CHECK GOOD, IAW CRJ-900 33-51-17.
